Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Rational points on algebraic varieties over large number fields


Author: Moshe Jarden
Journal: Bull. Amer. Math. Soc. 75 (1969), 603-606
MathSciNet review: 0240102
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. André Weil, Variétés abéliennes et courbes algébriques, Actualités Sci. Ind., no. 1064 = Publ. Inst. Math. Univ. Strasbourg 8 (1946), Hermann & Cie., Paris, 1948 (French). MR 0029522 (10,621d)
  • 2. James Ax, Solving diophantine problems modulo every prime, Ann. of Math. (2) 85 (1967), 161–183. MR 0209224 (35 #126)
  • 3. James Ax, The elementary theory of finite fields, Ann. of Math. (2) 88 (1968), 239–271. MR 0229613 (37 #5187)
  • 4. Serge Lang, Diophantine geometry, Interscience Tracts in Pure and Applied Mathematics, No. 11, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0142550 (26 #119)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12257-3
PII: S 0002-9904(1969)12257-3